# SDR ZKFA202408190193

- Difficulty date: August 15, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N46CK
- Make and model: Raythn 390
- Aircraft serial: RB163
- Aircraft time: 4,934 hours, 5,101 cycles
- Engine: Wilint FJ442A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE AT FL40 NOTED YELLOW IAS LIGHT ON BOTH PFD'S. DURING DESCENT NOTED A 60 KT SPLIT (BETWEEN PILOT AND COPILOT PFD). SWITCHED TO ADC2 AND A/S WERE NORMAL. PITCH TRIM ALSO WOULD NOT RESET, FLEW AIRCRAFT IN SBY TRIM. TECHNICIANS AT NASHVILLE, TN, KBNA WERE DISPATCHED TO AIRPORT CODE KJWN, DRAINED WATER FROM LEFT SIDE PITOT/STATIC DRAINS, RESTORED SYSTEM TO NORMAL CONFIGURATION AND ACCOMPLISHED SYSTEM CHECKS, WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
